# SDR DHL9980252C

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1560-1610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 2 BETWEEN STA 1560-1610 TRACK WORN/CHIPPED.  CUT OUT DAMAGED SECTION OF SEAT TRACK NR 2 BETWEEN STA 1560 TO 1650 & PREPARED NEW SECTION FROM: APPROPPIATE MATCHING SECTION OF TRACK & FABRICATED SPLICES FROM:7075-T6 0.100 (1 X 13) 0.125 (1 X 7) 0.160 (1 X 8) IAW DC-8 SRM 53-2-3 FIG 14 (SHEET 1).  CLEANED REWORKED AREA PR SRM 51-1-8 PAR 6A.  TREATED & PRIMED REWORKED AREA & PARTS IAW DC-8 SMM 51-1-8 PG 13, 16.  INSTALLED NEW SECTION PER SRM 53-2-3 FIG 14 (SHEET 1).
